# SDR DALA2021021600873

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 98,529 hours, 13,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 EMERGENCY ESCAPE PATH LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND A WIRE SHORTED AT FORWARD LIGHT OF SEAT 3D AND REPAIRED WIRE. (LP 761518)
